# SDR DALA2024070906949

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0434018) FWD CARGO BAY FOUND BAFFLE @STA. 500D TO 500E L/H CORRODED. REMOVED AND REPLACED FWD CARGO BAY BAFFLE AT STA 500D TO 500E L/H IAW B737 SRM 51-40-02-0G AND DWG 1
